# SDR COMA0760646

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 27,638 hours, 25,003 cycles
- System (JASC): 5241 · Galley Doors
- Part: Reducer
- Part number: CD1398503
- Condition: Clogged
- Location: Galley Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5326 - LOUD NOISE AT ALTITUDE FROM BOTTOM OF SERVICE DOOR EN ROUTE FROM OKC TO CVG.  AIRCRAFT DIVERTED TO STL AND LANDED SAFELY.  FOUND GALLEY DRAIN NOISE REDUCER CLOGGED.  REMOVED AND REPLACED NOISE REDUCER.
